Wenpin Tang
Wenpin Tang
Assistant Professor, Columbia University
Verified email at
Cited by
Cited by
Regenerative random permutations of integers
J Pitman, W Tang
The Annals of Probability 47 (3), 1378-1416, 2019
Tree formulas, mean first passage times and Kemeny’s constant of a Markov chain
J Pitman, W Tang
Bernoulli 24 (3), 1942-1972, 2018
Exploratory HJB equations and their convergence
W Tang, YP Zhang, XY Zhou
SIAM Journal on Control and Optimization 60 (6), 3191-3216, 2022
The Poisson binomial distribution—Old & new
W Tang, F Tang
Statistical Science 38 (1), 108-119, 2023
On identifiability and consistency of the nugget in Gaussian spatial process models
W Tang, L Zhang, S Banerjee
Journal of the Royal Statistical Society. Series B, Statistical Methodology …, 2021
Mallows ranking models: maximum likelihood estimate and regeneration
W Tang
Proceedings of the 36th International Conference on Machine Learning 97 …, 2019
Optimal surviving strategy for drifted Brownian motions with absorption
W Tang, LC Tsai
The Annals of Probability 46 (3), 1597-1650, 2018
Signal identification system for developing rehabilitative device using deep learning algorithms
W Tang, A Wang, S Ramkumar, RKR Nair
Artificial intelligence in medicine 102, 101755, 2020
The Slepian zero set, and Brownian bridge embedded in Brownian motion by a spacetime shift
J Pitman, T Wenpin
Electronic Journal of Probability 20 (61), 1-28, 2015
The Vervaat transform of Brownian bridges and Brownian motion
T Lupu, J Pitman, W Tang
Electronic Journal of Probability 20 (51), 1-31, 2015
Renewal sequences and record chains related to multiple zeta sums
JJ Duchamps, J Pitman, W Tang
Transactions of the American Mathematical Society 371 (8), 5731-5755, 2019
Discrete-time simulated annealing: A convergence analysis via the Eyring–Kramers law
W Tang, Y Wu, XY Zhou
Numerical Algebra, Control and Optimization, 0-0, 2024
Inference for gaussian processes with matérn covariogram on compact riemannian manifolds
D Li, W Tang, S Banerjee
Journal of Machine Learning Research 24 (101), 1-26, 2023
Ergodicity of the infinite swapping algorithm at low temperature
G Menz, A Schlichting, W Tang, T Wu
arXiv preprint arXiv:1811.10174, 2018
Score-based Diffusion Models via Stochastic Differential Equations--a Technical Tutorial
W Tang, H Zhao
arXiv preprint arXiv:2402.07487, 2024
Escaping saddle points efficiently with occupation-time-adapted perturbations
X Guo, J Han, M Tajrobehkar, W Tang
arXiv preprint arXiv:2005.04507, 2020
McKean–Vlasov equations involving hitting times: Blow-ups and global solvability
E Bayraktar, G Guo, W Tang, YP Zhang
The Annals of Applied Probability 34 (1B), 1600-1622, 2024
Contractive diffusion probabilistic models
W Tang, H Zhao
arXiv preprint arXiv:2401.13115, 2024
Tail probability estimates of continuous-time simulated annealing processes
W Tang, XY Zhou
Numerical Algebra, Control and Optimization, 2022
Policy optimization for continuous reinforcement learning
H Zhao, W Tang, D Yao
Advances in Neural Information Processing Systems 36, 2024
The system can't perform the operation now. Try again later.
Articles 1–20